# SDR SIMA20250828001

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 23,411 hours, 15,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS JAMMED, POSSIBLE LIVE DOOR LUBRICATED L1 DOOR ROLLERS AND OPERATIONAL TEST GOOD, REF. AMM 52-11-00.
